uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some new formulas involving Gamma q Functions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Rendiconti del Seminario Matematico della Universita di Padova, ISSN 0041-8994, E-ISSN 2240-2926, Vol. 118, 159-188 p.Article in journal (Refereed) Published
Abstract [en]

In a recent paper we found some new results for q-functions of many variables with the aid of the T, function. The Heine notation reminding of the hypergeometric case was used throughout, and some relations between Gamma(q) functions were presented. This paper aims at giving the promised longer exposition of Gamma(q)- revealing also the connection between this and the Jacobi-theta functions which appear in context. We will give a slightly generalized definition of the Heine series with more general tilde operators. 4 q-summation formulas of Andrews will be given in the new notation. The close affinity to q-binomial coefficient formulas will be stressed by expressing the finite q-hypergeometric formulas, the canonical form, in two ways. Two further q-analogues of Kummer's 2F(1)(-1) formula will be given. An ancient q-analogue of the Euler reflection formula will be used for the proof of a special case of the Bailey-Daum summation formula, conjectured in the previous paper.

Place, publisher, year, edition, pages
2007. Vol. 118, 159-188 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-112993ISI: 000252631800008OAI: oai:DiVA.org:uu-112993DiVA: diva2:289444
Available from: 2010-01-25 Created: 2010-01-25 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics
In the same journal
Rendiconti del Seminario Matematico della Universita di Padova
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 456 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf